MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE4 / 10 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE4 / 10 MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0410FUC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 may 2019.Lot 130443: (b)(4) items manufactured and released on 22-mar-2013.Expiration date: 2018-02-28.No anomalies found related to the problem.To date, all the items of the same lot have been already sold with another similar reported event (complaint: (b)(4); mdr: 2018-00821).Additional implants involved (not marketed in us): gmk-primary 02.07.1304r tibial tray fixed cementless size 4 r, lot 124580: (b)(4) items manufactured and released on 17-jan-2013.Expiration date: 2017-12-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.Gmk-primary 02.07.2304r femur std cementless size 4 r, lot: 125546: (b)(4) items manufactured and released on 07-feb-2013.Expiration date: 2017-12-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Additional surgery performed 5 years and 1 month after the primary due to knee infection.The knee was washed out.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE4 / 10 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8607923
Report Number3005180920-2019-00364
Device Sequence Number11265353
Product Code JWH
UDI-Device Identifier07630030817618
UDI-Public07630030817618
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number02.07.0410FUC
Device Lot Number130443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;